# SDR 98ZZZX1595

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3812C
- Make and model: Beech 76
- Aircraft serial: ME390
- System (JASC): 2140 · Heating System
- Part: Solenoid
- Part number: 44008
- Condition: Leaking
- Location: Heater Fuel
- Part time: 460 hours
- Component: B4500
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INTERMITTENT HEATER OPERATION FOUND FUEL SOLENOID LEAKING THROUGH SAME HOLE IN SIDE OF SOLENOID THAT THE WIRING COMES OUT OF.  FUEL PUDDLED UP IN DRAIN PAN, THEN DRAINED OVERBOARD.  FUEL OVERBOARD DRAIN IS LOCATED DIRECTLY IN FRONT OF EXHAUST.
